Suita conjecture and the Ohsawa-Takegoshi extension theorem

2013
journal article
article
107
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorBłocki, Zbigniew - 127361 pl
dc.date.accessioned2014-07-15T05:33:37Z
dc.date.available2014-07-15T05:33:37Z
dc.date.issued2013pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number1pl
dc.description.physical149-158pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume193pl
dc.identifier.doi10.1007/s00222-012-0423-2pl
dc.identifier.eissn1432-1297pl
dc.identifier.issn0020-9910pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/30
dc.languageengpl
dc.language.containerengpl
dc.rights.licenceCC-BY
dc.share.typeinne
dc.subtypeArticlepl
dc.titleSuita conjecture and the Ohsawa-Takegoshi extension theorempl
dc.title.journalInventiones Mathematicaepl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Błocki, Zbigniew - 127361
dc.date.accessioned
2014-07-15T05:33:37Z
dc.date.available
2014-07-15T05:33:37Z
dc.date.issuedpl
2013
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
1
dc.description.physicalpl
149-158
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
193
dc.identifier.doipl
10.1007/s00222-012-0423-2
dc.identifier.eissnpl
1432-1297
dc.identifier.issnpl
0020-9910
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/30
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
CC-BY
dc.share.type
inne
dc.subtypepl
Article
dc.titlepl
Suita conjecture and the Ohsawa-Takegoshi extension theorem
dc.title.journalpl
Inventiones Mathematicae
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
8
Views per month
Views per city
Ashburn
1

No access

No Thumbnail Available